# SDR MWEA95280

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412159N
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PAN IS CRACKED APPROXIMATELY .6250 INCH ON AFT PORTION OF BEAM NR 8.  REPAIRED CRACK IAW SRM 52-05 FIG 18A.
